Tuesday, May 10, 2005

4thweek(09/05/05-15/05/05)Injection4

Yesterday I had the 4th injection smoothly. As normal no major side effects. Only flu like symptoms and I feel very tired all the time. If I walk for longer I become breathless.

yesterday I have seen the dentist. She told me that there is small infection in my gum. So she cleaned my teeth and prescribed me mouthwash and antibiotic tablets.although she told me that because of my liver condition she is not giving me strong antibiotics but still I have not started to have the tablets. I am only using mouthwash and waiting for the pain to go away. If it does not work then I will ring my nurse and ask about starting the tablets. But I feel that the toothache is becoming less and hopefully it will disappear.

3 Comments:

At 1:40 PM, Blogger MartinB said...

Hi Ijaz,
The antibiotics are safe on treatment, and if I were you I would start them now! The mouthwash may contain alcohol - be careful with it.
Martin

 
At 9:38 PM, Blogger Wendy said...

Hi Ijaz,
You seem to be doing OK on the treatment, so far so good eh?. Paracetamols do take away the fluey feelings after the injection.
I would check with your nurse BEFORE taking any medications.
best wishes
Wendy

 
At 4:16 AM, Blogger ijaz ahmad said...

HiMrtinb and Wendy,

Thanks for your advice.i am feelin better now and i am taking antibiotcs after asking my nuse.

Ijaz

 

Post a Comment

<< Home